# SDR AUS20010728

- Difficulty date: July 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: S160T400510
- Condition: Leaking
- Location: Nr 3 Mlg
- Part time: 2,907 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 MAIN LANDING GEAR BRAKE LEAKING. FURTHER INVESTIGATION SHOWED EVIDENCE OF DISINTEGRATION OF THE REAR STATOR.
